# SDR EIA2007151

- Difficulty date: August 25, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 108,759 hours, 26,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 620
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ATATION 400 UPPER DECK BY CREW DOOR INOP.  REPLACED SODERBERG EMERGENCY EXIT LIGHT AT STATION 400 PER B747MM 33-51-00.  OPS CHECKED GOOD.
